# SDR SWAA086555

- Difficulty date: November 20, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 15,833 hours, 9,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: PL22300
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV1 CHECK, FOUND EEPLS STRIP LENS LOOSE BETWEEN ROW 1 TO ROW 3.  R&R STRP PER MM.
